This article discuss the existence and uniqueness of solutions for a system of nonlinear fractional differential equations involving Hadamardfractional derivative with nonlocal mixed boundary conditions with multiple orders. Example is given to demonstrate application of our results
Digital Object Identifier (DOI)
Muhammed Awadalla, Muath; O ̈zis, Turgut; and Alfaqeih, Suliman
"On System of Nonlinear Fractional Differential Equations Involving Hadamard Fractional Derivative with Nonlocal Integral Boundary Conditions,"
Progress in Fractional Differentiation & Applications: Vol. 5
, Article 5.
Available at: https://dc.naturalspublishing.com/pfda/vol5/iss3/5